MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC GUIDELINER,3.5,5F; CATHETER, PERCUTANEOUS

VASCULAR SOLUTIONS LLC GUIDELINER,3.5,5F; CATHETER, PERCUTANEOUS
Catalog Number 5569
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "during a pci, dr used a 5fr guideliner to help deliver a stent on a 5fr system.The guideliner snapped on the proximal end distal to the collar inside the 5fr guide while pulling it back, there was no harm to the pt, the stent was deployed successfully.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).One unit of guideliner was returned for evaluation.Severe lumen damages were observed along the length of the rx lumen.This includes separation, coil deformation & displacement, lumen crimp and collar damage.Damages observed are indicative of concomitant device interaction and/or operation against resistance.Per ifu states the following warning and precaution: never advance or withdraw an intravascular device against resistance until the cause of the resistance is determined by fluoroscopy.Movement of the catheter or guidewire against resistance may result in separation of the catheter or guidewire tip, damage to the catheter, or vessel damage.Exercise care in handling of the catheter during a procedure to reduce the possibility of accidental breakage, bending or kinking.Do not apply torque to the catheter during delivery, as catheter damage may result.Do not withdraw an undeployed stent back into the guideliner catheter when the catheter is in the body, as it may result in dislodging the stent.Instead, simultaneously pull both the guideliner catheter and undeployed stent back into the guide and remove together additional information was requested.A response was received.Mild calcification and tortuosity of the vessel was observed.The stent size used was 2.5 x 15 mm.The model number of the stent used is unknown.Guideliner 5f id is 0.046'(1.17mm).The crossing profile of stent catheter system for a 2.5 x1.5 mm approximately less than 1 mm.It is unlikely to be a compatibility issue.Per customer, the guideliner shaft interacted with the stent catheter system when pulled back.Stent was deployed successfully.No patient harm noted.Based on information, the most likely root cause of the issue is unintended use error.Teleflex will continue to monitor similar issues and trends.

Brand Name
GUIDELINER,3.5,5F
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24728575
Report Number2134812-2026-00012
Device Sequence Number9286946
Product Code DQY
UDI-Device Identifier10841156103804
UDI-Public(01)10841156103804(11)251126(17)271126(10)73L2500881(21)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5569
Device Lot Number73L2500881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown